# SDR MTNA062810

- Difficulty date: June 28, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N862FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0184
- Aircraft time: 8,592 hours, 10,336 cycles
- Engine: Pwa PT6*
- Engine time: 9,982 hours, 11,554 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448973
- Part serial: B10413
- Condition: Unknown
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE FROM MIA THE PILOT EXPERIENCED A 400 POUND DECREASE IN ENGINE TORQUE ALONG WITH A DECREASE IN POWER AT 800FT AGL.  THE PILOT DECLARED AN EMERGENCY AND AIR TURNBACK TO MIA.  THE PILOT LANDED THE AIRCRAFT WITHOUT FURTHER INCIDENT.
